# SDR FDEA201509252942

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34301
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN DENTS, COMBINATION INWARD & OUTWARD, BETWEEN STRINGER 27L & 28L, STATION 1580.  DENTS AFTER EVALUATED FOUND OUT OF LIMITS IAW SRM 53-00-01-1A FIG 101 DET III. REPAIRED AREA IAW SRM 53-00-01-2R REPAIR 16.  CATEGORY B REPAIR, MAJOR REPAIR.
